Table of Contents


Peter Emeda Tengaa, Samuel Mwalili, George Otieno Orwa
Deterministic modeling for HIV and aids epidemics with viral load detectability
J. Math. Comput. Sci., 10 (2020), 728-757
PDF

Anton Purnama, Huda A. Al-Maamari, Abdullrahman A. Al-Muqbali, E. Balakrishnan
The effect of a step change in seabed depth on spreading discharged brine effluents from a two-outfall system
J. Math. Comput. Sci., 10 (2020), 758-777
PDF

Nintu Mandal, Abhijit Shaw
Uniqueness and variable sharing of q-shift difference polynomials of entire functions
J. Math. Comput. Sci., 10 (2020), 778-792
PDF

G. Sangeetha, P. Thirupathi, K. Phaneendra
Non-standard fitted operator scheme for singularly perturbed boundary value problem
J. Math. Comput. Sci., 10 (2020), 793-804
PDF

Gaddam Narsimulu, B. Krishna Reddy, M.D. Rayeezuddin
Parameters of a class of complex continuous wavelet family
J. Math. Comput. Sci., 10 (2020), 805-816
PDF

K. Mamatha, K. Phaneendra
Solution of convection-diffusion problems using fourth order adaptive cubic spline method
J. Math. Comput. Sci., 10 (2020), 817-832
PDF

Alpha Omega Soko, Verdiana Grace Masanja, Okelo Jeconiah Abonyo
Identification of multiple unknown point sources occurring in the 2D transport equation: application to groundwater pollution source identification
J. Math. Comput. Sci., 10 (2020), 833-862
PDF

Ibrahim Yusuf, Abdulkareem Lado Ismail, U.A. Ali
Reliability analysis of communication network system with redundant relay station under partial and complete failure
J. Math. Comput. Sci., 10 (2020), 863-880
PDF

R. Ponraj, S. Yesu Doss Philip, R. Kala
4-total difference cordial labeling of corona of snake graphs with K1
J. Math. Comput. Sci., 10 (2020), 881-890
PDF

K. Anthony Singh, M. R. Singh
Some coupled fixed point theorems in cone Sb-metric space
J. Math. Comput. Sci., 10 (2020), 891-905
PDF

Evald Ubi
A three-phase simplex method for infeasible and unbounded linear programming problems
J. Math. Comput. Sci., 10 (2020), 906-921
PDF

S. C. Patekar, M. M. Shikare
On the path cospectral graphs and path signless Laplacian matrix of graphs
J. Math. Comput. Sci., 10 (2020), 922-935
PDF

İlkay Arslan Güven, Semra Kaya Nurkan
Ruled surfaces in three dimensional Lie groups
J. Math. Comput. Sci., 10 (2020), 936-955
PDF

G. C. Done, K. L. Bondar, P. U. Chopade
Existence and uniqueness results on mixed type summation-difference equations in cone metric space
J. Math. Comput. Sci., 10 (2020), 956-963
PDF

Asma Alhabees, Iman Aldarawi
Integrating factors for non-exact conformable differential equation
J. Math. Comput. Sci., 10 (2020), 964-979
PDF

N’golo Konate, David Mwangi Theuri, Johana K. Sigey
Heterogeneous traffic flow modeling using an extended Payne model with stochastic source term
J. Math. Comput. Sci., 10 (2020), 980-1003
PDF

K. Praveen Kumar, B. Krishna Reddy
A note on the zeros of polar derivative of a polynomial with complex coefficients
J. Math. Comput. Sci., 10 (2020), 1004-1019
PDF

N.K. Sudev, K.P. Chithra, K.A. Germina
Arithmetic integer additive set-valued graphs: a creative review
J. Math. Comput. Sci., 10 (2020), 1020-1049
PDF

Cian S. Fong
Iterative method of extragradient type in Hilbert spaces
J. Math. Comput. Sci., 10 (2020), 1050-1065
PDF

D. D. Pawar, W. D. Patil, D. K. Raut
Numerical solution of time fractional order partial differential equations
J. Math. Comput. Sci., 10 (2020), 1066-1082
PDF

N. Maheshbabu, S. Sreenadh
Influence of Hall effects on peristaltic flow of a Carreau fluid in an asymmetric channel
J. Math. Comput. Sci., 10 (2020), 1083-1103
PDF

B. Srinuvasa Rao, D. Ram Prasad, R. Ravi Sankar
Some applications via Suzuki type common quadruple fixed point results in G-metric spaces
J. Math. Comput. Sci., 10 (2020), 1104-1130
PDF

Sujan Chandra
Two warehouse inventory model for deteriorating items with stock dependent demand under permissible delay in payment
J. Math. Comput. Sci., 10 (2020), 1131-1149
PDF

Thokchom Chhatrajit Singh, Yumnam Rohen Singh, K. Anthony Singh
Fixed point theorems of weakly compatible mappings in b2-metric space satisfying (φ,ψ) contractive conditions
J. Math. Comput. Sci., 10 (2020), 1150-1166
PDF

M. Jeyachitra, K. Bageerathi
On p*gp-locally closed sets in topological spaces
J. Math. Comput. Sci., 10 (2020), 1167-1175
PDF

P. G. Patil, Spoorti S. Benakanawari
Modified forms of soft nano contra continuous functions
J. Math. Comput. Sci., 10 (2020), 1176-1191
PDF

Bhimanand Pandurang Gajbhare, J.S.V.R. Krishna Prasad, S.R. Mishra
Peristaltic pumping in Buongiorno model nanofluids transport within flexible walls
J. Math. Comput. Sci., 10 (2020), 1192-1213
PDF

P. Beena, K. P. Jose
Investigation of a production inventory model with two servers having multiple vacations
J. Math. Comput. Sci., 10 (2020), 1214-1227
PDF

V. Nagaraju, Bathini Raju, P. Thirupathi
Common fixed point theorem for four self maps satisfying common limit range property
J. Math. Comput. Sci., 10 (2020), 1228-1238
PDF

Ma’mon Abu Hammad, A. Awad, R. Khalil
Properties of conformable fractional chi-square probability distribution
J. Math. Comput. Sci., 10 (2020), 1239-1250
PDF

V. Ganesh Kumar, K. Phaneendra
Computational technique for two parameter singularly perturbed parabolic convection-diffusion problem
J. Math. Comput. Sci., 10 (2020), 1251-1261
PDF

N. Siva Prasad, V. Amarendra Babu, D. Ratna Babu
Common fixed points of a pair of almost Geraghty-Suzuki contraction type maps in b-metric spaces
J. Math. Comput. Sci., 10 (2020), 1262-1284
PDF

P.M. Magi, Sr. Magie Jose, Anjaly Kishore
Adjacency matrix and eigenvalues of the zero divisor graph Γ(Zn)
J. Math. Comput. Sci., 10 (2020), 1285-1297
PDF

Venkatesh Bhatt, Giniswamy -, C. Jeyanthi
Common fixed point theorem for rational contraction in partial b-metric space
J. Math. Comput. Sci., 10 (2020), 1298-1308
PDF

Ch. Lakshmi Sirisha, K. Phaneendra, Y.N. Reddy
Computational results of differential difference equations with mixed shifts having layer structure using cubic non-polynomial spline
J. Math. Comput. Sci., 10 (2020), 1309-1326
PDF



J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS